# SDR SWAA2025012188042

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 66,119 hours, 39,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE WITH. FLAP HANDLE SET TO 5. IN ALTERNATE FLAP MODE SPLIT FLAP DISAGREE.<[01] CLOSED L/H TE FLAP POS SKEW SNSR & IND C/B P6-2 A 12 PER MM 27-58-00. PERFORMED OPS CK OF PRIMARY AND ALT FLAP CONTROL SYS MULTIPLE TIMES PER MM 27-51-0. OPS CK NORMAL. C/B NEVER RE OPENED.
